Vol. 27, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A Tauberian relation between the Borel and the Lototsky transforms of series

S. A. E. Sherif

Vol. 27 (1968), No. 1, 145–154
Abstract

This paper is concerned with the equiconvergence of the Lototsky transform and the Borel (exponential) transform for a class of series satisfying the Tauberian condition an = o(1).

Mathematical Subject Classification
Primary: 40.42
Milestones
Received: 5 August 1966
Published: 1 October 1968
Authors
S. A. E. Sherif